# SDR ASAA2017091521976

- Difficulty date: September 15, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 38,048 hours, 11,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 143A7502159
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, LT INTERCOSTAL AT STRINGER 25L STA 500H HAS CRACKED SUPPORT ANGLES ON FWD AND AFT SIDE. GROUNDED - YES. REMOVED AND REPLACED SUPPORT BRACKETS AT STA 500H LT FWD AND AFT SIDES IAW BAC DWG 143A7505 REV A.
